# SDR GTIA040007

- Difficulty date: January 5, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF DCA, NOSE GEAR UNSAFE LIGHT ON.  INDICATOR SHOWED UP NO NOISE FROM DOORS BEING OPEN, LIGHT WENT OUT PASSING FLIGHT LEVEL 200.  ON DESCENT, AT 10,000 FT NOSE GEAR UNSAFE LIGHT CAME BACK ON THEN OUT AT 8000 FEET.  PERFORMED VISUAL INSPECTION OF NOSE LANDING GEAR UP PROXIMITY SENSOR. REMOVED, INSPECTED, CLEANED AND REINSTALLED SENSOR CONNECTOR.  CLEANED SENSOR AND TARGET, BOLTHEAD.  PERFORMED BITE ON PSEU FOR BOTH SENSOR AND AUTO TEST, ALL CHECKED PASS REF.  (M)
